Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Tampa Bay, FL

September 25, 2016Manatee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 25, 2016, 8:14 PM EDT for Manatee County, Florida. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2016, 8:14 PM EDT (00:14 UTC)
Expired
Sep 25, 2016, 8:45 PM EDT
In force
31 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Manatee County, FL

The radar

The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 8:24 PM EDTTSTM WND GST 426 Ssw Lake Manatee Stat, FLMESONET STATION 6 SSW LAKE MANATEE STATE PARK /E9605/.
Sep 25, 8:24 PM EDTNON-TSTM WND GST 426 Ssw Lake Manatee Stat, FLMESONET STATION 6 SSW LAKE MANATEE STATE PARK /E9605/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 0.2 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2016-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1542 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2016-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1542 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1236 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS52 KTBW 260014
SVRTBW
FLC081-260045-
/O.NEW.KTBW.SV.W.0067.160926T0014Z-160926T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
814 PM EDT SUN SEP 25 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 845 PM EDT

* AT 814 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
  LAKEWOOD RANCH...OR 15 MILES EAST OF SARASOTA...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE MANATEE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2739 8217 2739 8242 2757 8252 2759 8219
TIME...MOT...LOC 0014Z 156DEG 3KT 2740 8231 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
594 
WWUS52 KTBW 260030
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
830 PM EDT SUN SEP 25 2016

FLC081-260045-
/O.CON.KTBW.SV.W.0067.000000T0000Z-160926T0045Z/
MANATEE FL-
830 PM EDT SUN SEP 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL MANATEE COUNTY...

AT 830 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF PARRISH...OR 12 MILES EAST OF PALMETTO...MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE MANATEE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2743 8219 2743 8239 2757 8252 2759 8219
TIME...MOT...LOC 0030Z 162DEG 29KT 2751 8235 

HAIL...<.75IN
WIND...60MPH
 
$$
253 
WWUS52 KTBW 260045
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
845 PM EDT SUN SEP 25 2016

FLC081-260055-
/O.EXP.KTBW.SV.W.0067.000000T0000Z-160926T0045Z/
MANATEE FL-
845 PM EDT SUN SEP 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MANATEE COUNTY
HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2743 8219 2743 8239 2757 8252 2759 8219
TIME...MOT...LOC 0036Z 156DEG 3KT 2751 8235 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 8:10 PM EDT, 4 minutes earlier.

Area forecast discussion, Sep 25, 8:10 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
810 PM EDT SUN SEP 25 2016

.FOR THE EVENING UPDATE...
U/L LOW PERSISTS OVER THE FLORIDA PANHANDLE WITH WEDGE OF DRY AIR
ALOFT AND U/L DIFFLUENCE OVER WEST CENTRAL AND SOUTHWEST FLORIDA
ENHANCING CONVECTIVE INSTABILITY OVER THE REGION. SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG THE WEST COAST SEA BREEZE BOUNDARY
DOWN THE COASTAL COUNTIES ATTM WITH A FEW STRONG STORMS WITH
LOCALLY GUSTY WINDS AND HEAVY RAIN. STRONGEST STORMS EXPECTED FROM
THE APOLLO BEACH AREA SOUTH TO AROUND NORTH PORT. SHOWER AND
THUNDERSTORM ACTIVITY WILL DISSIPATE BY MIDNIGHT WITH SKIES
BECOMING MOSTLY CLEAR AFTER MIDNIGHT.

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...13/Oglesby
UPPER AIR...13/Oglesby
DECISION SUPPORT...14/Mroczka
Hazardous weather outlook, Sep 25, 5:17 AM EDT, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EDT SUN SEP 25 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-251630-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
517 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TODAY...WITH THE
HIGHEST COVERAGE OVER THE INLAND COUNTIES AND SOUTH OF THE I-4
CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY
LIGHTNING STRIKES. REMEMBER...IF THUNDER ROARS GO INDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
CONTINUED SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEEK.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WYNN

In the hours before

Special weather statement, Sep 25, 6:53 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
653 PM EDT SUN SEP 25 2016

FLZ151-252330-
COASTAL HILLSBOROUGH FL-
653 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY
UNTIL 730 PM EDT...

AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TAMPA. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING
AND LOCALIZED FLOODING FROM HEAVY RAINFALL ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL...
EAST LAKE-ORIENT PARK...EGYPT LAKE-LETO...WEST PARK...
UNIVERSITY OF TAMPA...DAVIS ISLANDS...PETER O KNIGHT AIRPORT...
RAYMOND JAMES STADIUM...ORIENT PARK...SOHO...PALM RIVER...
CHANNELSIDE...YBOR CITY AND FLORIDA STATE FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2791 8252 2802 8252 2803 8236 2791 8236
TIME...MOT...LOC 2252Z 236DEG 1KT 2797 8244
Local storm report, Sep 25, 7:19 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
719 PM EDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 SE TAMPA              27.95N 82.46W
09/25/2016  M47 MPH          HILLSBOROUGH       FL   MESONET

            MESONET STATION 1 SE TAMPA /D3253/.

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Special weather statement, Sep 25, 7:33 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
733 PM EDT SUN SEP 25 2016

FLZ151-260000-
COASTAL HILLSBOROUGH FL-
733 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY
UNTIL 800 PM EDT...

AT 732 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TAMPA...MOVING SLOWLY WEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL...
EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...
EGYPT LAKE-LETO...GREATER CARROLLWOOD...CITRUS PARK...
TOWN 'N' COUNTRY...WEST PARK...PROGRESS VILLAGE...DAVIS ISLANDS...
UNIVERSITY OF TAMPA...CARROLLWOOD...PETER O KNIGHT AIRPORT...
SOUTH TAMPA...RAYMOND JAMES STADIUM...ORIENT PARK...
SOHO AND BUSCH GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2806 8255 2803 8236 2799 8234 2788 8235
      2789 8256
TIME...MOT...LOC 2332Z 087DEG 6KT 2796 8249
Special weather statement, Sep 25, 7:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
742 PM EDT SUN SEP 25 2016

FLZ255-260015-
INLAND MANATEE FL-
742 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MANATEE COUNTY
UNTIL 815 PM EDT...

AT 742 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PARRISH...OR 15 MILES EAST OF PALMETTO. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARRISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2764 8223 2750 8222 2750 8244 2764 8244
TIME...MOT...LOC 2342Z 049DEG 0KT 2758 8233
Special weather statement, Sep 25, 7:49 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
749 PM EDT SUN SEP 25 2016

FLZ255-260-260015-
INLAND SARASOTA FL-INLAND MANATEE FL-
749 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SARASOTA AND SOUTHEASTERN
MANATEE COUNTIES UNTIL 815 PM EDT...

AT 748 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MYAKKA RIVER STATE PARK...OR 15 MILES NORTH OF NORTH
PORT...MOVING NORTHWEST AT 10 MPH. ADDITIONAL STORMS EXTENDED SOUTH
TO NEAR NORTH PORT.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...MYAKKA CITY AND HIDDEN RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2704 8206 2704 8221 2738 8236 2737 8207
TIME...MOT...LOC 2348Z 144DEG 9KT 2726 8221
Special weather statement, Sep 25, 8:08 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
808 PM EDT SUN SEP 25 2016

FLZ151-155-251-255-260045-
COASTAL MANATEE FL-INLAND HILLSBOROUGH FL-COASTAL HILLSBOROUGH FL-
INLAND MANATEE FL-
808 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HILLSBOROUGH AND
NORTHEASTERN MANATEE COUNTIES UNTIL 845 PM EDT...

AT 807 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM RUSKIN TO 10 MILES EAST OF LAKEWOOD
RANCH. THESE STORMS WERE NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARRISH...APOLLO BEACH...RUSKIN...GREATER SUN CENTER...
LITTLE MANATEE RIVER STATE PARK...LAKE MANATEE STATE PARK...
SUN CITY CENTER...WIMAUMA AND GIBSONTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2765 8256 2740 8243 2738 8213 2770 8221
      2783 8241
TIME...MOT...LOC 0007Z 156DEG 4KT 2774 8243 2740 8231

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:05 PM EDTSpecial Marine WarningTBW25 min
Sep 25, 8:08 PM EDTSpecial Weather StatementTBWManatee37 min
Sep 25, 8:28 PM EDTSpecial Marine WarningTBW32 min
Sep 25, 8:32 PM EDTSpecial Weather StatementTBWCitrus28 min
Sep 25, 8:45 PM EDTSpecial Weather StatementTBWManatee30 min
Sep 25, 8:55 PM EDTSpecial Weather StatementTBWSumter35 min
Sep 25, 9:35 PM EDTSpecial Weather StatementTBWCitrus55 min
Sep 25, 10:35 PM EDTSpecial Weather StatementTBWHernando55 min
Sep 26, 1:41 PM EDTBeach Hazards StatementTBWCharlotte, Lee, Manatee, Pinellas, Sarasota31 days
Sep 26, 2:06 PM EDTSpecial Weather StatementTBWPinellas39 min
Sep 26, 3:12 PM EDTSpecial Weather StatementTBWHillsborough48 min
Sep 26, 3:28 PM EDTSpecial Weather StatementTBWPolk32 min
Sep 26, 3:44 PM EDTSevere Thunderstorm WarningTBWHillsborough, Polk31 min
Sep 26, 4:07 PM EDTSpecial Weather StatementTBWPolk23 min
Sep 26, 4:38 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas37 min
Sep 26, 5:01 PM EDTSpecial Weather StatementTBWHardee44 min
Sep 26, 5:47 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Lee58 min
Sep 26, 7:21 PM EDTSpecial Weather StatementTBWCitrus39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.